Alert archive / Tennessee / River Flood Advisories in 2015
River Flood Advisory 39, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Dec 25, 2015, 6:09 PM CST for Grundy County, Tennessee. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 6:09 PM CST (00:09 UTC)
- Expired
- Dec 26, 2015, 1:52 PM CST
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
County Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elk River near Pelham (PELT1).
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03578000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
585 WGUS84 KOHX 260009 FLSOHX Flood Advisory National Weather Service Nashville TN 609 PM CST FRI DEC 25 2015 ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in middle Tennessee... Elk River Near Pelham AFFECTING Grundy County . Recent rainfall has caused the Elk River to swell above 11 ft. More rainfall is possible overnight. With the current rainfall and runoff expected, the river is expected to stay above action stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC061-261209- /O.NEW.KOHX.FL.Y.0039.151226T0009Z-000000T0000Z/ /PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 609 PM CST FRI DEC 25 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Elk River Near Pelham * At 05PM Friday the stage was 11.6 feet and rising. * Flood stage is 14.0 feet. * At 11.0 feet...Water begins to inundate low lying wooded and agricultural areas along the river. $$
3 follow-up statements
277 WGUS84 KOHX 260326 FLSOHX Flood Advisory National Weather Service Nashville TN 926 PM CST FRI DEC 25 2015 ...The flood advisory continues for the Richland Creek... Richland Creek Above Pulaski AFFECTING Giles County ...The flood advisory continues for the Elk River... Elk River Near Pelham AFFECTING Grundy County ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in middle Tennessee...Alabama... Duck River At Centerville AFFECTING Hickman County Shoal Creek Near Iron City AFFECTING Lauderdale and Lawrence Counties Elk River Near Prospect AFFECTING Limestone and Giles Counties . Rainfall over the past three days has caused area creeks and rivers to rise. Additional rainfall is expected overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC081-261526- /O.NEW.KOHX.FL.Y.0040.151226T0600Z-000000T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 926 PM CST FRI DEC 25 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Duck River At Centerville * At 09PM Friday the stage was 16.2 feet and rising. * Flood stage is 22.0 feet. * The river will continue to rise to near 25.0 feet by Monday early afternoon. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. $$ TNC055-261526- /O.EXT.KOHX.FL.Y.0032.000000T0000Z-151227T1600Z/ /PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 926 PM CST FRI DEC 25 2015 The Flood Advisory is extended for The Richland Creek Above Pulaski * Until Sunday morning. * At 09PM Friday the stage was 17.1 feet and rising. * Flood stage is 20.0 feet. * The river will continue to rise to near 20.0 feet by tomorrow morning. * At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the Highway 64 bypass become inundated and may be subject to closure * At 16.0 feet...Flooding of low lying agricultural land along the river begins $$ ALC077-TNC099-261526- /O.NEW.KOHX.FL.Y.0041.151226T0326Z-151227T0000Z/ /IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 926 PM CST FRI DEC 25 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Shoal Creek Near Iron City * At 08PM Friday the stage was 9.6 feet and rising. * Flood stage is 14.0 feet. * The river will continue to rise to near 11.5 feet by tomorrow morning. $$ TNC061-261526- /O.CON.KOHX.FL.Y.0039.000000T0000Z-000000T0000Z/ /PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 926 PM CST FRI DEC 25 2015 The Flood Advisory continues for The Elk River Near Pelham * Until further notice. * At 09PM Friday the stage was 12.0 feet and rising. * Flood stage is 14.0 feet. * At 11.0 feet...Water begins to inundate low lying wooded and agricultural areas along the river. $$ ALC083-TNC055-261526- /O.NEW.KOHX.FL.Y.0042.151226T0530Z-151228T0900Z/ /PSPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 926 PM CST FRI DEC 25 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Elk River Near Prospect * At 09PM Friday the stage was 20.5 feet and rising. * Flood stage is 26.0 feet. * The river will continue to rise to near 25.5 feet by early Sunday morning. * At 26.0 feet...Water completely floods Veto Rd near the Hargrove - Johnson bridge south of Route 273. It may be unsafe to pass and motorists should seek an alternate route. * At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson bridge south of Route 273. * At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson bridge. * At 22.0 feet...Water completely inundates the TWRA boat launch parking lot near the Hargrove - Johnson bridge on Veto Rd. * At 19.0 feet...Water begins to inundate the TWRA boat launch parking area near the Hargrove - Johnson bridge on Veto Rd. The boat ramp is completely submerged at this level and may be unusable. * At 18.0 feet...Water begins to inundate the low lying agricultural land along the river. $$
747 WGUS84 KOHX 261438 FLSOHX Flood Advisory National Weather Service Nashville TN 838 AM CST SAT DEC 26 2015 ...The flood advisory continues for the Duck River...Buffalo River...Elk River...Richland Creek... Duck River At Centerville AFFECTING Hickman County Buffalo River Near Lobelville AFFECTING Perry County Elk River Near Pelham AFFECTING Grundy County Elk River Near Prospect AFFECTING Limestone and Giles Counties Richland Creek Above Pulaski AFFECTING Giles County ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in middle Tennessee... Duck River At Columbia AFFECTING Maury County Tennessee River At Clifton AFFECTING Decatur...Hardin...Perry and Wayne Counties .Due to heavy rains on Friday...the Duck River at Columbia is rising and will continue to rise through Sunday morning. It is possible the river may reach flood stage Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC119-270238- /O.NEW.KOHX.FL.Y.0043.151227T1232Z-151228T0216Z/ /COLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CST SAT DEC 26 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Duck River At Columbia * At 7AM Saturday the stage was 23.3 feet. * Flood stage is 32.0 feet. * The river will continue to rise to near 33.0 feet by tomorrow early afternoon. * At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the city ball field, and the packing company along Riverside Drive. * At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia. * At 32.0 feet...Flood waters overflow the banks and low lying areas near Columbia begin to flood. $$ TNC081-270238- /O.CON.KOHX.FL.Y.0040.000000T0000Z-000000T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CST SAT DEC 26 2015 The Flood Advisory continues for The Duck River At Centerville * Until further notice. * At 8AM Saturday the stage was 17.2 feet. * Flood stage is 22.0 feet. * The river will continue to rise to near 23.0 feet by Monday early afternoon. * At 25.0 feet...Flood waters cover the soccer fields and bottomland along the river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be impassable. Defeated Creek will flood due to backwater from the Duck River. * At 22.0 feet...Flood waters will cover the flood plain along the river. Several roads near the river will be partially covered. In Centerville, Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood Road between Shady Grove and Primm Springs near Tottys Bend will also be affected. * At 17.0 feet...Water begins to overflow the banks. $$ TNC039-071-135-181-270238- /O.NEW.KOHX.FL.Y.0044.151227T1800Z-151228T0216Z/ /CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 938 AM EST SAT DEC 26 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Tennessee River At Clifton * Flood stage is 370.0 feet. * At 375.0 feet...In Decatur County, water floods the boat launch and low lying portions of the access road to the Forest Crossing subdivision area at the Old Highway 114 ferry crossing to Clifton. In Hardin County, access to property in the Cobb Farm area along Senator Cobb Road and Colonel James Hardin Drive in the Nance Bend area may be restricted due to flooded roads. * At 374.0 feet...In Wayne County, Clifton Park at TVA Slough begins to flood, and the Beech Lake Campground on Beech Lake Road is completely flooded. In Perry County, roads in the Peters Landing area are under water and access may be restricted. In Hardin County, access roads and campsites in the Cobb Farm area of Nance Bend are flooded. * At 373.0 feet...In Decatur county, water inundates the heli-pad in the Rivers Edge Landing subdivision. * At 370.0 feet...In Decatur County, the boat launch and parking lot areas of Riverstone Marina are flooded. In Wayne County, water begins to flood portions of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Perry County, access roads in the Peters Landing area including Peters Landing Road begin to flood. In Hardin County, in the Cobb Farm area of Nance Bend and low lying portions of Senator Cobb Road and Colonel James Hardin Drive begin to flood and access may be limited. * At 369.0 feet...In Decatur County, water inundates Scenic Lane in the Russ Farm area, cutting off all access to riverfront homes in the area. * At 368.0 feet...In Perry County, water reaches the low lying portions of access roads in the Peters Landing area. * At 367.0 feet...In Wayne County, water inundates the boat launch areas and portions of access roads in the Beech Lake Campground on Beech Lake Road. * At 366.0 feet...In Hardin County, water inundates low lying agricultural areas and access roads in the Cobb Farm area of Nance Bend, including Senator Cobb Road and Colonel Hardin Road. * At 365.0 feet...In Decatur County, low lying areas of the Riverstone Marina become inundated. * At 364.5 feet...In Decatur County, water begins to inundate portions of Scenic Lane in the Russ Farm area and access may be limited to some houses along the river. * At 364.0 feet...In Wayne County, in the Beech Creek area water begins to inundate low lying areas on the north end of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Hardin County, water begins to inundate the low lying areas of Cobb Farm in Nance Bend. $$ TNC135-270238- /O.CON.KOHX.FL.Y.0033.000000T0000Z-151227T0306Z/ /LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CST SAT DEC 26 2015 The Flood Advisory continues for The Buffalo River Near Lobelville * Until this evening. * At 7AM Saturday the stage was 9.7 feet. * Flood stage is 14.0 feet. * The river will continue to rise to near 11.8 feet by tomorrow morning. * At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated. * At 10.0 feet...Water inundates low lying areas and agricultural land along the river. $$ TNC061-270238- /O.CON.KOHX.FL.Y.0039.000000T0000Z-000000T0000Z/ /PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CST SAT DEC 26 2015 The Flood Advisory continues for The Elk River Near Pelham * Until further notice. * At 8AM Saturday the stage was 11.5 feet. * Flood stage is 14.0 feet. * The river will continue to fall below bankfull stage later this morning. * At 11.0 feet...Water begins to inundate low lying wooded and agricultural areas along the river. $$ ALC083-TNC055-270238- /O.CON.KOHX.FL.Y.0042.000000T0000Z-151228T0900Z/ /PSPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CST SAT DEC 26 2015 The Flood Advisory continues for The Elk River Near Prospect * Until late Sunday night. * At 7AM Saturday the stage was 22.4 feet. * Flood stage is 26.0 feet. * The river will continue to rise to near 23.6 feet by after midnight tonight. * At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson bridge south of Route 273. * At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson bridge. * At 22.0 feet...Water completely inundates the TWRA boat launch parking lot near the Hargrove - Johnson bridge on Veto Rd. * At 19.0 feet...Water begins to inundate the TWRA boat launch parking area near the Hargrove - Johnson bridge on Veto Rd. The boat ramp is completely submerged at this level and may be unusable. * At 18.0 feet...Water begins to inundate the low lying agricultural land along the river. $$ TNC055-270238- /O.CON.KOHX.FL.Y.0032.000000T0000Z-151227T1600Z/ /PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 838 AM CST SAT DEC 26 2015 The Flood Advisory continues for The Richland Creek Above Pulaski * Until Sunday morning. * At 8AM Saturday the stage was 18.0 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 15.4 feet by tomorrow morning. * At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the Highway 64 bypass become inundated and may be subject to closure * At 16.0 feet...Flooding of low lying agricultural land along the river begins $$ JACKSON
376 WGUS84 KOHX 261952 FLSOHX Flood Advisory National Weather Service Nashville TN 152 PM CST SAT DEC 26 2015 ...The flood advisory is cancelled for the Elk River... Elk River Near Pelham AFFECTING Grundy County .The Elk River near Pelham has fallen below bankfull stage so the flood advisory has been cancelled. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC061-262022- /O.CAN.KOHX.FL.Y.0039.000000T0000Z-000000T0000Z/ /PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 152 PM CST SAT DEC 26 2015 The Flood Advisory is cancelled for The Elk River Near Pelham * At 1PM Saturday the stage was 10.9 feet. * Flood stage is 14.0 feet. * The river will continue to fall through Sunday. * At 11.0 feet...Water begins to inundate low lying wooded and agricultural areas along the river. $$ JACKSON
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Dec 25, 5:49 PM CST, 20 minutes earlier.
Area forecast discussion, Dec 25, 5:49 PM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 549 PM CST FRI DEC 25 2015 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A VERY ACTIVE MORNING WEATHER WISE HAS TURNED INTO A MUCH QUIETER AFTERNOON WITH THE HEAVIEST PRECIPITATION SHIFTING SOUTH OF THE STATE LINE INTO ALABAMA. RAINFALL AMOUNTS HAVE GENERALLY BEEN AROUND 1 TO 2 INCHES SO FAR...WITH A FEW LOCATIONS IN SOUTHERN AND EASTERN MIDDLE TENNESSEE IN THE 2 TO 4 INCH RANGE. NOT TOO MANY SIGNIFICANT FLOODING ISSUES BEING REPORTED AT THIS TIME IN MIDDLE TENNESSEE ESPECIALLY COMPARED TO OUR NEIGHBORS TO THE SOUTH. THE MAIN QUESTION FOR TONIGHT WILL BE HOW MUCH OF THIS PRECIPITATION WILL STAY TOGETHER ONCE THE WARM FRONT BEGINS TO MOVE NORTH. WITH PW VALUES NEAR RECORD LEVELS FOR THIS TIME OF YEAR AND A NICE LOW LEVEL JET SHAPING UP BEHIND THE WARM FRONT...ONE WOULD THINK THAT A HALF INCH TO MAYBE 1-2 INCHES OF RAINFALL WILL BE POSSIBLE AGAIN TONIGHT ESPECIALLY ACROSS LOCATIONS ALONG AND SOUTH OF INTERSTATE 40. SHORT RANGE MODELS ARE DEFINITELY NOT IN GOOD AGREEMENT ABOUT SHOWER AND THUNDERSTORM DEVELOPMENT THIS EVENING AND OVERNIGHT...SO DECIDED TO HOLD ONTO THE FLOOD WATCH SINCE IT WILL NOT TAKE MUCH TO CAUSE FLOODING ISSUES ESPECIALLY AT NIGHT. FOR THE WEEKEND...WITH MIDDLE TENNESSEE FIRMLY ENTRENCHED IN THE WARM SECTOR...THERE WON'T BE TOO MANY WAYS TO NOTICE IT'S DECEMBER EXCEPT FOR THE AFTER CHRISTMAS SALES. WHY? WELL HIGH TEMPERATURES BOTH SATURDAY AND SUNDAY WILL LIKELY BREAK RECORDS...WITH TEMPERATURES EXPECTED TO BE 25-30 DEGREES ABOVE NORMAL! THAT'S RIGHT. THAT ISN'T A MISTYPE. A GOOD 25-30 DEGREES ABOVE SEASONAL NORMALS. MY GUESS IS THAT WE WILL LIKELY PAY FOR THIS NICE WEATHER IN THE MIDDLE OF FEBRUARY SOMETIME. ONLY TIME WILL TELL. SO EVEN THOUGH THE KIDS MIGHT BE DISAPPOINTED TODAY FOR NOT BEING ABLE TO PLAY WITH THEIR NEW TOYS OUTSIDE...THIS WEEKEND IS SHAPING UP TO BE FAIRLY NICE AS THE BULK OF THE PRECIPITATION STAYS WEST AND NORTHWEST OF THE FORECAST AREA WITH ONLY SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS BOTH DAYS. FINALLY THE MAIN LOW PRESSURE SYSTEM AND COLD FRONT APPROACH MIDDLE TENNESSEE SUNDAY NIGHT INTO MONDAY. CURRENTLY...THE SYSTEM APPEARS TO BECOME OCCLUDED ONCE IT FINALLY REACHES THE AREA. AT THIS TIME...IT LOOKS LIKE THE BEST SEVERE WEATHER CHANCES WILL REMAIN WEST AND SOUTHWEST OF THE AREA...HOWEVER THIS IS SOMETHING TO CONTINUE TO WATCH FOR AS MODEL SOLUTIONS COME INTO BETTER AGREEMENT. RAIN WILL FINALLY END MONDAY NIGHT GIVING WAY TO MORE SEASONABLE TEMPERATURES/COOLER AND DRIER AIR BY TUESDAY. THIS LIKELY WON'T LAST LONG AS SOUTHERLY FLOW REDEVELOPS AGAIN BRINGING THE NEXT CHANCE FOR RAIN JUST AFTER MID WEEK. && .AVIATION... 00Z TAF DISCUSSION. FLYING CONDITIONS WILL NOT BE FAVORABLE FOR ALL THREE TERMINALS FOR THE TAF PERIOD. A WARM FRONT IS DRAPED ACROSS MIDDLE TN WITH CSV BEING ON THE SOUTHERN SIDE OF THE BOUNDARY AND CKV AND BNA BEING ON THE NORTHERN SIDE OF THE BOUNDARY. BNA AND CKV WILL CONTINUE TO HAVE ISSUES WITH BR AND FG OVERNIGHT ALONG WITH LIFR CIGS. CIGS SHOULD ONLY DIP TO IFR AT CSV. THE BIG QUESTION IS PRECIP AS THE WARM FRONT MOVES NORTH. HRRR IS NOT PRODUCING MUCH IN THE WAY OF TS AND RA UNTIL THE 10Z TIME FRAME FOR BNA AND CKV. I AM NOT CONFIDENT ENOUGH WITH THE PRECIP CHANCES TO INCLUDE A PREVAILING LINE. WILL HAVE TO MONITOR OVERNIGHT. WINDS WILL VEER AND INCREASE FOR CKV AND BNA AS THE WARM FRONT MOVES NORTH. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR BEDFORD-CANNON-CLAY-COFFEE- CUMBERLAND-DAVIDSON-DE KALB-FENTRESS-GILES-GRUNDY-HICKMAN- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-OVERTON-PERRY- PICKETT-PUTNAM-RUTHERFORD-SMITH-TROUSDALE-VAN BUREN-WARREN-WAYNE- WHITE-WILLIAMSON-WILSON. && SHORT TERM/AVIATION........10/REAGAN LONG TERM..................HURLEY
Hazardous weather outlook, Dec 25, 3:27 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 327 PM CST FRI DEC 25 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-262130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 327 PM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL RAINFALL AMOUNTS OF 1-2 INCHES WILL BE POSSIBLE THIS EVENING AND OVERNIGHT WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS...ALONG WITH LOCALIZED FLOODING...WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. TOTAL RAINFALL AMOUNTS THROUGH WEDNESDAY ARE EXPECTED TO RANGE BETWEEN 2 TO 4 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Local storm report, Dec 25, 3:01 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
301 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLASH FLOOD ALTAMONT 35.43N 85.73W
12/25/2015 GRUNDY TN LAW ENFORCEMENT
SEVERAL ROADS HAD WATER COVERING THEM AND WATER WAS
MOVING SWIFTLY. ROADS HAVE IMPROVED WITH ONLY MINOR
FLOODING ONGOING.
1049 AM FLOOD TULLAHOMA 35.37N 86.22W
12/25/2015 COFFEE TN LAW ENFORCEMENT
ROADS IN TOWN THAT NORMALLY FLOOD DURING HEAVY RAINS
ARE FLOODED
1050 AM FLOOD SHELBYVILLE 35.49N 86.45W
12/25/2015 BEDFORD TN LAW ENFORCEMENT
TWO RURAL ROADS IN THE COUNTY ARE COVERED WITH WATER.
THESE TWO ROADS NORMALLY FLOOD WHEN IT RAINS.
1055 AM FLASH FLOOD 3 S SMITHVILLE 35.91N 85.82W
12/25/2015 DE KALB TN LAW ENFORCEMENT
WATER COVERING HIGHWAY 53. TENNESSEE HIGHWAY PATROL HAS
ROAD BLOCKED OFF.
1121 AM FLOOD SPENCER 35.74N 85.46W
12/25/2015 VAN BUREN TN LAW ENFORCEMENT
MINOR FLOODING ACROSS THE COUNTY.
&&
EVENT NUMBER OHX1500840 OHX1500836 OHX1500837 OHX1500838 OHX1500839
JACKSONLocal storm report, Dec 25, 4:10 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
410 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM TSTM WND DMG 3 NE BAXTER 36.19N 85.60W
12/25/2015 PUTNAM TN EMERGENCY MNGR
3 BARNS DAMAGED AND 8 TREES DOWN AT CLEMMONS RD.
&&
EVENT NUMBER OHX1500841
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 9:26 PM CST | River Flood Advisory | OHX | Hickman | 3 days |
| Dec 25, 9:26 PM CST | River Flood Advisory | OHX | Lawrence | 10 hr |
| Dec 25, 9:26 PM CST | River Flood Advisory | OHX | Giles | 61 hr |
| Dec 26, 2:10 AM CST | Special Weather Statement | OHX | Humphreys | 50 min |
| Dec 26, 3:04 AM CST | Special Weather Statement | OHX | Montgomery | 41 min |
| Dec 26, 8:38 AM CST | River Flood Advisory | OHX | Maury | 34 hr |
| Dec 26, 8:38 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 36 hr |
Nearby
River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.